MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED; HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED; HIP STEM
Model Number 01.18.444
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Implant Pain (4561)
Date of Event 07/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 month after primary, the patient has been revised because of periprosthetic femoral bone fracture.The surgeon revised successfully the stem and head and implanted a plate.It has been reported that, after the primary, the patient reported pain.During a checkup the stem was found to be subsided and the patient was maintained under observation.During the monitoring, a bone fracture was confirmed after traumatic event of the patient.Given the subsidence and pain after primary, it has hypothesized that an intra-op rib or minor fracture occurred.
 
Additional Manufacturer Narrative
Batch review performed on 14-aug-2024: lot 2339162: (b)(4) items manufactured and released on 05-dec-2023.Expiration date: 2028-11-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medical affairs director: a revision surgery was performed about 1 month after the implantation of a primary tha.The revision was necessitated by a peri-prosthetic femoral fracture associated with stem subsidence.Based on the available, poor quality post-operative x-rays image, the initial positioning and sizing of the stem appear to be fairly good.The follow-up x-rays image revelas clear subsidence of the stem and a fracture line at its distal part.It is reported that the subsidence occurred first, as the patient complained of pain shortly after returning home from the hospital, but opted to delay the revision surgery for observation.This issue may have been caused by the patient's bone quality or excessive load on the hip, given the patient's high weight.The reported cause of the subsequent fracture is trauma, as the patient accidentally fell at home.There is no evidence to suggest a defect or malfunction in the device.
 
Event or Problem Description
At about 1 month after primary, the patient has been revised because of periprosthetic femoral bone fracture.The surgeon revised successfully the stem and implanted a plate.It has been reported that, after the primary, the patient complained pain.During a checkup the stem was found to be subsided and the patient was maintained under observation.During the monitoring, a bone fracture was confirmed after traumatic event of the patient.
 
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs department.A revision surgery was performed about 1 month after the implantation of a primary tha.The revision was necessitated by a peri-prosthetic femoral fracture associated with stem subsidence.Based on the available poor quality post-operative x-rays image, the stem appears undersized.The follow-up x-rays image revelas clear subsidence of the stem and a fracture line at its distal part.It is reported that the subsidence occurred first, as the patient complained of pain shortly after returning home from the hospital but opted to delay the revision surgery for observation.This issue may have been caused by the undersizing of the stem, the patient's bone quality, and the patient's heavy weight.The reported cause of the subsequent fracture is trauma, as the patient accidentally fell at home.There is no evidence to suggest a defect or malfunction in the device.Additional modification that has been reported in this follow up 1: b3 "date of the event" has been changed from 19 july 2024 to 23 july 2024 b5 "event description" has been updated and corrected.D1 "brand name" has been corrected with the correct name amistem-p collared the reference, which was inserted in the field "catalog", has been reported in the correct field "model" in d4 d6b "date explanted" has been modified from (b)(6) 2024 h11 "additional manufacturer narrative", the updated and correct clinical evaluation has been inserted.

Brand Name
AMISTEM-P COLLARED
Common Device Name
HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19981688
Report Number3005180920-2024-00655
Device Sequence Number8234749
Product Code LZO
UDI-Device Identifier07630040720335
UDI-Public07630040720335
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.18.444
Device Catalogue Number01.18.444
Device Lot Number2339162
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient Weight101 KG
Patient EthnicityNon Hispanic
Patient RaceAsian